# SDR AWXA200301140

- Difficulty date: September 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-16 CHECK A 1.1 INCH CRACK WAS FOUND ON WEB, AFT SIDE OF BS 178 BULKHEAD AT INBOARD SIDE LBL 5.7, WL 189.  MAINTENANCE REMOVED EXISTING DOUBLER ON BS 178 BULKHEAD WEB AT INBOARD SIDE LBL 5.7, WL 189; FABRICATED A NEW REPLACEMENT DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG 211, FIG 203.
